Panadol Flu Strength Day & Night

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PANADOL® FLU STRENGTH DAY & NIGHT CAPLETS Day caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg; Night caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg Consumer Medicine Information What…

Actemra

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ROCACTEM10420 pronounced (Act-tem-ra) contains the active ingredient tocilizumab (rch) Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Actemra infusion. It does not contain all the available information. It does not…

APO-Prochlorperazine

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. APO-PROCHLORPERAZINE TABLETS Contains the active ingredient, prochlorperazine (as maleate) Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about this medicine. It does not contain all the available information. It does not…

Aranesp for chemotherapy induced anaemia

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ARANESP® darbepoetin alfa Consumer Medicine Information (CMI) WARNING FOR CANCER PATIENTS: Your doctor can use Aranesp to treat anaemia if you are receiving chemotherapy for cancer and your doctor decides that blood transfusion is not an option…

15 Medical Reasons Why You're Always Cold

It’s one of the most uncomfortable feelings you can deal with. No matter what you do, you just can’t stop feeling cold. Maybe it’s icy fingers, maybe it’s cold prickly feet. As it turns out, there are many reasons why your extremities may constantly feel like they’re stuck in the…